# SDR FDEA200905161688

- Difficulty date: May 16, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51061
- Condition: Corroded
- Location: Bs 780-879
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK FOUND CORRODED AT BS 780 TO BS 879, WL 208.10, LBL 45.    EVALUATE AND REPAIR.  SEAT TRACK REMOVED AND REPLACED IAW DWG 143N5080 AND SRM 51-40-02 REV. 96. PART MARKED ON NEW SEAT TRACK AS FX143N51061 IAW GMM 7-0-1001.  REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100 CRITERIA.
